Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
  • entries
    6
  • comments
    4
  • views
    3172

Day 4

Keeley :)

301 views

Today I took my 4th dose, so it's my 3rd full day of being on Claravis. As far as side effects go, I've had some headaches that have gone away pretty easily with ibuprofen. My lips have been a little chapped, but they're always a bit chapped, so I suppose they're normal. My scalp tends to be dry and a bit itchy, but it seems to have increased in the last few days. My legs have also been a bit dry, but not bad by any means. The only really bothersome side effect so far has been that I have been absolutely exhausted, but I'm hoping that's just my body getting used to the medicine and that it'll go away. My eyes also were quite bloodshot as a result of being tired. My sleep schedule didn't really change, so I'm pretty sure it's a side effect. There hasn't really been a change in my acne, but I don't expect any changes for a few months.



0 Comments


There are no comments to display.

Guest
Add a comment...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.

  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×